Illinois Journal of Mathematics

DGA homology decompositions and a condition for formality

John F. Oprea

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 122-137.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044755

Digital Object Identifier
doi:10.1215/ijm/1256044755

Mathematical Reviews number (MathSciNet)
MR822387

Zentralblatt MATH identifier
0576.55006

Subjects
Primary: 55P62: Rational homotopy theory

Citation

Oprea, John F. DGA homology decompositions and a condition for formality. Illinois J. Math. 30 (1986), no. 1, 122--137. doi:10.1215/ijm/1256044755. https://projecteuclid.org/euclid.ijm/1256044755


Export citation